Repositorio de producción científica de la Universidad de Sevilla

Induced structures on slant submanifolds of metric F-manifolds

 

Advanced Search
 
Opened Access Induced structures on slant submanifolds of metric F-manifolds
Cites
Show item statistics
Icon
Export to
Author: Fernández Fernández, Luis Manuel
Hans Uber, María Belén
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2008-10
Published in: Indian Journal of Pure and Applied Mathematics, 39 (5), 411-422.
Document type: Article
Abstract: We study whether it is possible to obtain an induced structure on a slant submanifold of a metric f-manifold. Moreover, we give conditions for any isometric immersion between two metric fmanifolds to be slant and we prove a characterization theorem when the submanifold has the smallest possible dimension to be proper slant.
Cite: Fernández Fernández, L.M. y Hans Uber, M.B. (2008). Induced structures on slant submanifolds of metric F-manifolds. Indian Journal of Pure and Applied Mathematics, 39 (5), 411-422.
Size: 103.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/50515

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)